# SDR 95ZZZY0959

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527SF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bushing
- Part number: 134617P
- Condition: Worn
- Location: T/R
- Part time: 550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
